Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 80, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 3, 2007, 3:30 PM CDT for Clay County, Cleburne County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2007, 3:30 PM CDT (20:30 UTC)
- Expired
- Apr 3, 2007, 4:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Clay County, AL, Cleburne County, AL
The radar
The Birmingham radar (KBMX), 102 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1100 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 032030
SVRBMX
ALC027-029-032100-
/O.NEW.KBMX.SV.W.0080.070403T2030Z-070403T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 400 PM CDT
* AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED OVER EXTREME SOUTHWESTERN CLEBURNE COUNTY...OR
ABOUT 8 MILES SOUTH OF OXFORD...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN CLAY COUNTY AT 340 PM CDT
RURAL SOUTHWESTERN CLEBURNE COUNTY AT 340 PM CDT
RURAL SOUTHERN CLEBURNE COUNTY AT 400 PM CDT
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3358 8564 3351 8563 3337 8566 3343 8591
3350 8590 3350 8585 3355 8579 3356 8574
3359 8573
$$
10/ARM2 follow-up statements
000 WWUS54 KBMX 032049 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 348 PM CDT TUE APR 3 2007 ALC029-032058- /O.CAN.KBMX.SV.W.0080.000000T0000Z-070403T2100Z/ CLEBURNE AL- 348 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CLEBURNE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR NORTHERN ALABAMA. LAT...LON 3348 8577 3348 8565 3338 8565 3344 8579 $$ ALC027-032100- /O.CON.KBMX.SV.W.0080.000000T0000Z-070403T2100Z/ CLAY AL- 348 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN CLAY COUNTY... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER NORTHEASTERN CLAY COUNTY...OR ABOUT 12 MILES SOUTHEAST OF OXFORD...MOVING EAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3348 8577 3348 8565 3338 8565 3344 8579 $$ 10/ARM
000 WWUS54 KBMX 032054 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 354 PM CDT TUE APR 3 2007 ALC027-032104- /O.EXP.KBMX.SV.W.0080.000000T0000Z-070403T2100Z/ CLAY AL- 354 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY EXPIRES AT 400 PM CDT... LAT...LON 3348 8577 3348 8565 3338 8565 3344 8579 $$ 10/ARM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:05 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 3, 3:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 305 PM CDT TUE APR 3 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. ACTIVE WEATHER PERIOD EXPECTED TONIGHT. COLD FRONT WILL DROP SOUTHEAST AND ENTER THE NORTHWEST SECTIONS OF THE AREA SHORTLY AFTER MIDNIGHT AND REACH A GADSDEN TO BIRMINGHAM TO DEMOPOLIS LINE BY 7 AM WEDNESDAY MORNING. AIR MASS AHEAD OF THE FRONT VERY MOIST AND UNSTABLE WITH LIFTED INDICES MINUS 4 TO MINUS 6 AND IMPRESSIVE LIFT INDICATED BY THE MODELS. EXPECT ORGANIZED SEVERE WEATHER THAT DEVELOPS OVER PORTIONS OF MISSOURI AND WESTERN TENNESSEE LATE THIS AFTERNOON AND EVENING TO SHIFT SOUTHEAST. CURRENT THOUGHT IS THAT IT WILL WEAKEN AS IT APPROACHES BUT SEVERE WEATHER WILL BE POSSIBLE ALONG AND NORTH OF INTERSTATE 20. WILL FORECAST SHOWERS AND THUNDERSTORMS LIKELY TONIGHT ACROSS THE NORTH AND CHANCE POPS SOUTH. COLD FRONT ACROSS THE CENTRAL SECTIONS WEDNESDAY MORNING WILL SHIFT SOUTHEAST OF THE AREA BY MID DAY ON WEDNESDAY...WITH MUCH DRIER AND COLDER AIR SPREADING IN FROM THE NORTH WEDNESDAY NIGHT. WILL GO WITH CHANCE POPS SOUTH ON WEDNESDAY AND ONLY SLIGHT CHANCE CENTRAL. OVERNIGHT LOWS TONIGHT 55 TO 60 NORTH AND LOWER 60S SOUTH. HIGHS WEDNESDAY 60S NORTH AND 70S SOUTH...OVERNIGHT LOWS WEDNESDAY NIGHT MUCH COLDER WITH UPPER 30S NORTH TO UPPER 40S SOUTH. THURSDAY THROUGH SATURDAY NIGHT...UPPER LOW OVER THE GREAT LAKES WILL REMAIN NEARLY STATIONARY THROUGH THE PERIOD. STRONG NORTHERLY FLOW AT THE SURFACE AND ALOFT WILL USHER IN MUCH COLDER AIR TO THE AREA. LIMITED MOISTURE WILL BE AVAILABLE WITH ANY IMPULSES THAT DIVE SOUTHEAST WITH MAINLY JUST SOME MID AND HIGH LEVEL CLOUDS. WE WILL NEED TO MONITOR LOW TEMPERATURES ESPECIALLY FRIDAY AND SATURDAY MORNING ACROSS THE NORTH FOR ANY POSSIBLE FREEZING TEMPERATURES. FOR NOW WILL KEEP TEMPERATURES MAINLY IN THE MIDDLE TO UPPER 30S. HIGH TEMPERATURES WILL GENERALLY RANGE FROM 55 TO 65 AREA-WIDE. .LONG TERM...SUNDAY THROUGH TUESDAY. NORTHERLY FLOW WILL GRADUALLY RELAX ACROSS THE AREA AS SURFACE HIGH PRESSURE BUILDS IN. THIS WILL ALLOW FOR A GRADUAL WARMING TREND. WITH LIMITED MOISTURE AVAILABLE WILL KEEP A DRY FORECAST FOR NOW. HIGHS 55 TO 65 EARLY IN THE PERIOD WARMING TO 65 TO 75 BY THE END OF THE PERIOD. OVERNIGHT LOWS IN THE 30S EARLY IN THE PERIOD WARMING MAINLY INTO THE 40S BY THE END OF THE PERIOD. && .AVIATION...DISCUSSION FOR 18Z TAFS. CONDITIONS ARE QUICKLY DESTABILIZING ACROSS CENTRAL ALABAMA NOW THAT THE MORNING LOW CLOUDS AND FOG HAS DISSIPATED. THUNDERSTORMS ARE EXPECTED TO DEVELOP BEFORE 3 PM TRACKING TOWARD THE NORTHWEST ACROSS THE AREA. INITIAL DEVELOPMENT WILL LIKELY OCCUR ACROSS NORTHWESTERN ALABAMA...POSSIBLY INCLUDING THE TCL AREA WHERE MORE SIGNIFICANT CLEARING HAS OCCURRED AND SMALL SCALE OUTFLOW BOUNDARIES FROM EARLIER CONVECTION IS PRESENT. AS WE LOSE THE HEAT WITH THE SETTING OF THE SUN THIS EVENING THERE MAY BE A 3 TO 6 HOUR LULL IN THE THUNDERSTORM ACTIVITY UNTIL THE COLD FRONT APPROACHES FROM THE WEST. AHEAD OF THE FRONT ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED RESULTING IN IFR CONDITIONS. SIGNIFICANT IMPROVEMENT SHOULD OCCUR IN THE WAKE OF THE FRONT DURING THE MID MORNING HOURS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 58 64 37 60 35 / 70 10 10 10 10 ANNISTON 58 64 37 62 36 / 60 20 10 10 10 BIRMINGHAM 58 67 38 61 36 / 60 20 10 10 10 TUSCALOOSA 58 69 39 64 40 / 60 20 10 10 10 CALERA 61 69 39 62 39 / 60 20 10 10 10 AUBURN 61 73 42 65 38 / 40 30 10 10 10 MONTGOMERY 63 75 43 65 40 / 30 30 10 10 10 TROY 62 75 47 66 39 / 30 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Apr 3, 3:30 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 330 PM CDT TUE APR 3 2007 ALZ011>015-017>050-041100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 330 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...BEGINNING AROUND 3:30 PM. LEFT OVER BOUNDARIES FROM SHOWERS AND STORMS ON MONDAY COMBINED WITH HEATING FROM THE AFTERNOON WILL SPARK AFTERNOON SHOWERS AND THUNDERSTORMS. THE MAIN THREAT WILL BE THUNDERSTORM WINDS GENERALLY OF 35 TO 45 MPH, LARGE HAIL AND ISOLATED TORNADOES. LATE TONIGHT A COLD FRONT WILL APPROACH FROM THE NORTHWEST. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ALONG AND AHEAD OF THE FRONT. THESE STORMS WILL BE LIMITED TO AREAS GENERALLY NORTH OF INTERSTATE 59 AND OCCUR FROM AROUND MIDNIGHT TO NEAR 4 AM. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG WINDS. THESE STORMS ARE EXPECTED TO EXHIBIT A WEAKENING TREND AS THE MOVE INTO NORTHERN ALABAMA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUESTED LATER THIS AFTERNOON INTO THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 3, 9:49 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 949 AM CDT TUE APR 3 2007 ALZ014-031515- WINSTON- 949 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 1015 AM CDT... AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER HALEYVILLE...MOVING NORTHEAST AT 30 MPH. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEISS...POSEY FIELD AIRPORT...PEBBLE...HALEYVILLE...DELMAR...ASHRIDGE...ROCK CREEK AND SIPSEY FORK AT GRAYSON THROUGH 1015 AM CDT. 12/SIRMON
Special weather statement, Apr 3, 10:44 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1044 AM CDT TUE APR 3 2007 ALZ014-031600- WINSTON- 1044 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 11 AM CDT... AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER ADDISON...MOVING EAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ADDISON...ADDISON TOWN HALL AND ADDISON MUNICIPAL AIRPORT THROUGH 1115 AM CDT. 10/ARM
Special weather statement, Apr 3, 1:57 PM CDT, 1 hour 33 minutes before
ALC115-031915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 157 PM CDT TUE APR 3 2007 ALZ026-031915- ST. CLAIR- 157 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 215 PM CDT... AT 157 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTHWEST OF PELL CITY...MOVING EAST AT 10 MPH. THE PRIMARY THREATS ARE MINOR FLOODING AND SMALL HAIL. MINOR FLOODING...SUCH AS PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS IS POSSIBLE. IN ADDITION...HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...MAY ALSO OCCUR WITH THE STORMS. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE....TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. 10/ARM
Special weather statement, Apr 3, 2:07 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 207 PM CDT TUE APR 3 2007 ALZ027-031945- TALLADEGA- 207 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA COUNTY UNTIL 245 PM CDT... AT 207 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTHWEST OF LINCOLN...MOVING EAST AT 15 MPH. THE PRIMARY THREATS ARE MINOR FLOODING AND SMALL HAIL. MINOR FLOODING...SUCH AS PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS IS POSSIBLE. IN ADDITION...HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...MAY ALSO OCCUR WITH THE STORMS. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE....TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. 10/ARM
Special weather statement, Apr 3, 3:00 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 300 PM CDT TUE APR 3 2007 ALZ020-032030- CHEROKEE- 300 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 330 PM CDT... AT 300 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER CEDAR BLUFF...MOVING EAST AT 20 MPH. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. 10/ARM
Special weather statement, Apr 3, 3:11 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 311 PM CDT TUE APR 3 2007 ALZ019-021-028-029-032100- CALHOUN-CLAY-CLEBURNE-RANDOLPH- 311 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...RANDOLPH...CLEBURNE AND CALHOUN COUNTIES UNTIL 400 PM CDT... AT 307 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF OXFORD...MOVING EAST AT 30 MPH. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR NORTHERN ALABAMA. 12/SIRMON
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:14 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 46 min |
| Apr 3, 2:22 PM CDT | Tornado Warning | BMX | Talladega | 38 min |
| Apr 3, 2:56 PM CDT | Tornado Warning | BMX | Talladega | 24 min |
| Apr 3, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 21 min |
| Apr 3, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.